Lebesgue measure and mappings of the Sobolev class $W^{1,n}$

Tom 31 / 1995

O. Martio Banach Center Publications 31 (1995), 255-262 DOI: 10.4064/-31-1-255-262

Streszczenie

We present a survey of the Lusin condition (N) for $W^{1,n}$-Sobolev mappings $f:G → ℝ^n$ defined in a domain G of $ℝ^n$. Applications to the boundary behavior of conformal mappings are discussed.

Autorzy

  • O. Martio

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek